Anxiety Community
Zoloft and Sweating...
About This Community:

A community of people with Anxiety offering support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Zoloft and Sweating...

Anybody else on Zoloft and have terrible night sweats?  I take 100 mg daily.  I feel great while on this, but the night sweats are making me think I have some underlying health problem!
5 Comments Post a Comment
Blank
973741 tn?1342346373
Hi there.  Well, Zoloft does seem to have some sweating associated with it.  Doesn't happen to everyone but who cares if it is happening ot you, right?  How long have you been taking it?  Are you at a stable dose yet?  How are you feeling in terms of anxiety/depression?  These are important questions as it is often a trade off to treat these major concerns and then sometimes put up with side effects that are a pain but not serious.  I would talk to your doctor about it though to do a few things----  I would rule out any other causes such as anything related to hormones (I'm mid to late 40's and boy oh boy, my hormones are just not what they used to be.  Nighttime can be brutal between the insomia and sweating!)  or anything related to your heart.  A physical would be a great idea just to make sure all is well and it is indeed directly related to your zoloft.  Then you can decide if it is something you can live with in order to reap the therapeutic reward of the drug or if perhaps another medication would be a better fit for you.  Something to discuss with your doctor!!

I do wish you luck.   Night sweats are the pits!  
Blank
Avatar m tn
Had them with Lexapro and Celexa, so there you go.
Blank
1701959 tn?1399378594
I do not get the night sweats on Zoloft but have heard of others who do. Not that uncommon at all
Blank
Avatar m tn
I was on it (50mg) 6 days and starting on day 4 had such terrible night sweats I was sleeping on 2 beach towels and would have to change in the middle of the night. After I stopped the sweats continued for about a week really bad then tapered off. I also felt like I was vibrating all the time while I was laying down.
Blank
Avatar n tn
Well, right now...it is as the saying goes...the benefits are outweighing the side effects.  I am on 100 mgs.  I may need to switch though as I was recently in the ER thinking I was having a heart attack and it was more than likely a panic attack.  They did find that my potassium levels are low, so maybe all that sweating is affecting that.  I have a followup with a cardiologist as I do have Mitral Valve Prolapse and PVC's and only just saw my PCP that retired in December.  Maybe once I check in with this Dr. I might be able to put to rest that when I am having a panic attack, it truly is not my heart, but my physical reaction to the attack.
Blank
Post a Comment
To
Recent Activity
168348 tn?1379360675
Blank
ChitChatNine 's ear surgery for kitty ag... Comment
24 mins ago
1236893 tn?1408490528
Blank
242912 tn?1402547092
Blank
Jade59 commented on Jade59's status
10 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
Avatar m tn
Blank
LRon
MI
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
973741 tn?1342346373
Blank
specialmom
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
Anxiety Community Resources
Top Anxiety Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
Avatar m tn
Blank
LRon
MI
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
Avatar f tn
Blank
Gemfly
973741 tn?1342346373
Blank
specialmom
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON